# SDR AALA202303072258

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 29,048 hours, 12,352 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LATCH GETS STUCK IN LOCKED POSITION INTERMITTENTLY. **SUPPLEMENTAL REPORT FOR AALA202303062258: ADJUSTED LAVATORY DOOR PER CMM 25-40-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
